Neo-Classical Growth in an Open Economy


Schröder, Jürgen



URL: http://www.jstor.org/stable/2552887
Document Type: Article
Year of publication: 1972
The title of a journal, publication series: Economica
Volume: 39
Issue number: 156
Page range: 447-449
Place of publication: Oxford
Publishing house: Wiley-Blackwell
ISSN: 0013-0427 , 1468-0335
Publication language: English
Institution: School of Law and Economics > VWL, insbes. Internat. Wirtschaftsbeziehungen (Schröder Em)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item